# SDR SWIA971549

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120088
- Engine: Pwa PW118B
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Not Latched
- Location: Fuel Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD FOR SERVICE DOOR LIGHT.  SECURED LATCH ON INBOARD FUEL DOOR.  NO OTHER APPARENT DAMAGE OR DEFECTS, OPS GOOD.
